Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 9 | 6 | 1317-1332
Tytuł artykułu

Normalizers and self-normalizing subgroups II

Treść / Zawartość
Warianty tytułu
Języki publikacji
Let $\mathbb{K}$ be a field, G a reductive algebraic $\mathbb{K}$-group, and G 1 ≤ G a reductive subgroup. For G 1 ≤ G, the corresponding groups of $\mathbb{K}$-points, we study the normalizer N = N G(G 1). In particular, for a standard embedding of the odd orthogonal group G 1 = SO(m, $\mathbb{K}$) in G = SL(m, $\mathbb{K}$) we have N ≅ G 1 ⋊ µm($\mathbb{K}$), the semidirect product of G 1 by the group of m-th roots of unity in $\mathbb{K}$. The normalizers of the even orthogonal and symplectic subgroup of SL(2n, $\mathbb{K}$) were computed in [Širola B., Normalizers and self-normalizing subgroups, Glas. Mat. Ser. III (in press)], leaving the proof in the odd orthogonal case to be completed here. Also, for G = GL(m, $\mathbb{K}$) and G 1 = O(m, $\mathbb{K}$) we have N ≅ G 1 ⋊ $\mathbb{K}$ ×. In both of these cases, N is a self-normalizing subgroup of G.
Opis fizyczny
  • University of Zagreb
  • [1] Borel A., Linear Algebraic Groups, 2nd ed., Grad. Texts in Math., 126, Springer, New York, 1991
  • [2] Brylinski R., Kostant B., Nilpotent orbits, normality, and Hamiltonian group actions, J. Amer. Math. Soc., 1994, 7(2), 269–298
  • [3] Dixmier J., Enveloping Algebras, Grad. Stud. Math., 11, American Mathematical Society, Providence, 1996
  • [4] Howe R., Tan E.-C., Willenbring J.F., Stable branching rules for classical symmetric pairs, Trans. Amer. Math. Soc., 2005, 357(4), 1601–1626
  • [5] Humphreys J.E., Linear Algebraic Groups, Grad. Texts in Math., 21, Springer, New York-Heidelberg, 1975
  • [6] Humphreys J.E., Conjugacy Classes in Semisimple Algebraic Groups, Math. Surveys Monogr., 43, American Mathematical Society, Providence, 1995
  • [7] Jantzen J.C., Nilpotent orbits in representation theory, In: Lie Theory, Progr. Math., 228, Birkhäuser, Boston, 2004, 1–211
  • [8] Kirillov A.A., Lectures on the Orbit Method, Grad. Stud. Math., 64, American Mathematical Society, Providence, 2004
  • [9] Knapp A.W., Geometric interpretations of two branching theorems of D. E. Littlewood, J. Algebra, 2003, 270(2), 728–754
  • [10] Kobayashi T., Discrete decomposability of the restriction of A q(λ) with respect to reductive subgroups III. Restriction of Harish-Chandra modules and associated varieties, Invent. Math., 1998, 131(2), 229–256
  • [11] Kobayashi T., Discretely decomposable restrictions of unitary representations of reductive Lie groups - examples and conjectures, In: Analysis on Homogeneous Spaces and Representation Theory of Lie Groups, Okayama-Kyoto, 1997, Adv. Stud. Pure Math., 26, Mathematical Society of Japan, Tokyo, 2000, 99–127
  • [12] Kostant B., A branching law for subgroups fixed by an involution and a noncompact analogue of the Borel-Weil theorem, In: Noncommutative Harmonic Analysis, Progr. Math., 220, Birkhäuser, Boston, 2004, 291–353
  • [13] Levasseur T., Smith S.P., Primitive ideals and nilpotent orbits in type G 2, J. Algebra, 1988, 114(1), 81–105
  • [14] Richardson R.W. Jr., Conjugacy classes in Lie algebras and algebraic groups, Ann. of Math., 1967, 86(1), 1–15
  • [15] Širola B., Pairs of semisimple Lie algebras and their maximal reductive subalgebras, Algebr. Represent. Theory, 2008, 11(3), 233–250
  • [16] Širola B., Pairs of Lie algebras and their self-normalizing reductive subalgebras, J. Lie Theory, 2009, 19(4), 735–766
  • [17] Širola B., Normalizers and self-normalizing subgroups, Glas. Mat. Ser. III (in press)
  • [18] Širola B., On centralizers and normalizers for groups (in preparation)
  • [19] Springer T.A., Linear Algebraic Groups, 2nd ed., Progr. Math., 9, Birkhäuser, Boston, 1998
  • [20] Vogan D.A. Jr., The unitary dual of G 2, Invent. Math., 1994, 116, 677–791
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.